RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 5, Pages 154–156 (Mi mz2203)  

Brief Communications

Letter to the editor about A. I. Zvyagintsev's paper “Extremal problem on the norm of an intermediate derivative”

A. Yu. Shadrin

Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Full text: PDF file (339 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:5, 543–545

Bibliographic databases:

Received: 22.11.1993

Citation: A. Yu. Shadrin, “Letter to the editor about A. I. Zvyagintsev's paper “Extremal problem on the norm of an intermediate derivative””, Mat. Zametki, 55:5 (1994), 154–156; Math. Notes, 55:5 (1994), 543–545

Citation in format AMSBIB
\Bibitem{Sha94}
\by A.~Yu.~Shadrin
\paper Letter to the editor about A.\,I.~Zvyagintsev's paper ``Extremal problem on the norm of an intermediate derivative''
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 5
\pages 154--156
\mathnet{http://mi.mathnet.ru/mz2203}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296006}
\zmath{https://zbmath.org/?q=an:0867.49029}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 5
\pages 543--545
\crossref{https://doi.org/10.1007/BF02110383}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QR40600015}


Linking options:
  • http://mi.mathnet.ru/eng/mz2203
  • http://mi.mathnet.ru/eng/mz/v55/i5/p154

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Remarks
  • Математические заметки Mathematical Notes
    Number of views:
    This page:160
    Full text:82
    References:25
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020